Home > OJAppS>
Biography

Prof. Rodica Luca

Department of Mathematics

"Gheorghe Asachi" Technical University

Professor


Email: rlucatudor@yahoo.com(preferred); rluca@math.tuiasi.ro


Qualifications

1996 Ph.D., Alexandru Ioan Cuza University, Iasi, Romania

1984 Degree in Mathematics (graduated), Alexandru Ioan Cuza University, Iasi, Romania


Publications (selected)

  1. Johnny Henderson, Rodica Luca, Positive solutions for a system of fractional differential equations with coupled integral boundary conditions, Applied Mathematics and Computation, DOI:10.1016/j.amc.2014.10.028, ISSN: 0096-3003.
  2. John Graef, Johnny Henderson, Rodica Luca, Yu Tian, Boundary value problems for third order Lipschitz ordinary differential equations, Proceedings ofthe Edinburg Mathematical Society, accepted for publication, ISSN: 0013-0915, EISSN: 1464-3839.
  3. Johnny Henderson, Rodica Luca, Positive solutions for systems of nonlinear second-order multi-point boundary value problems, Mathematical Methods in the Applied Sciences, 2014, 37, 2502-2516, ISSN: 0170-4214.
  4. Rodica Luca, Alexandru Tudorache, Positive solutions to a system of semipositone fractional boundary value problems, Advances in Difference Equations, 2014, 2014:179, pp.1-11, ISSN: 1687-1847.
  5. Mouffak Benchohra, Johnny Henderson,Rodica Luca, Abdelghani Ouahab, Boundary data smoothness for solutions of second order ordinary differential equations with integral boundary conditions,Dynamic Systems and Applications, 2014, 23, 133-144, ISSN 1056-2176.
  6. JohnnyHenderson, Rodica Luca, On a second-order nonlinear discrete multi-point eigenvalue problem,Journal of Difference Equations and Applications, 2014, 20 (7), 1005-1018, ISSN: 1023-6198, ISSN: 1023-6198.
  7. Johnny Henderson, Rodica Luca, Existence and multiplicity of positive solutions for a system of fractional boundary value problems, Boundary Value Problems, 2014, 2014:60, pp. 1-17, ISSN: 1687-2770.
  8. JohnnyHenderson, Rodica Luca, Positive solutions for systems of second-order integral boundary value problems, Electronic Journal of Qualitative Theory of Differential Equations, 2013, No. 70, pp. 1-21, ISSN: 1417-3875.
  9. Johnny Henderson, Rodica Luca, Existence of positive solutions for a system of second-order multi-point discrete boundary value problems, Journal of Difference Equations and Applications, 2013, 19 (11), 1889-1906, ISSN: 1023-6198.
  10. Johnny Henderson, Rodica Luca, Positive solutions for a system of nonlocal fractional boundary value problems, Fractional Calculus and Applied Analysis, 2013, 16 (4), 985-1008, ISSN: 1311-0454.
  11. Johnny Henderson, Rodica Luca, Positive solutions for a system of second-order nonlinear multi-point eigenvalue problems, Applied Mathematics and Computation, 2013, 223, 197-208, ISSN: 0096-3003.
  12. Johnny Henderson, Rodica Luca, Positive solutions for singular systems of higher-order multi-point boundary value problems, Mathematical Modelling and Analysis, 2013, 18 (3), 309-324. ISSN: 1392-6292.
  13. Johnny Henderson, Rodica Luca, Existence and multiplicity for positive solutions of a system of higher-order multi-point boundary value problems, Nonlinear Differential Equations and Applications,2013, 20 (3), 1035-1054, ISSN: 1021-9722.
  14. Johnny Henderson, Rodica Luca, Positive solutions for singular systems of multi-point boundary value problems, Mathematical Methods in the Applied Sciences, 2013, 36 (7), 814-828, ISSN: 0170-4214.
  15. Johnny Henderson, Rodica Luca, On a multi-point discrete boundary value problem, Journal of Difference Equations and Applications, 2013, 19 (4), 690-699, ISSN: 1023-6198.
  16. Johnny Henderson, Rodica Luca, Existence and multiplicity for positive solutions of a second-order multi-point discrete boundary value problem, Journal of Difference Equations and Applications, 2013, 19 (3), 418-438,ISSN: 1023-6198.
  17. Johnny Henderson, Rodica Luca, Existence of positive solutions for a system of higher-order multi-point boundary value problems, Applied Mathematics and Computation, 2012, 219 (8), 3709-3720, ISSN: 0096-3003.
  18. Johnny Henderson, Rodica Luca, On a system of higher-order multi-point boundary value problems, Electronic Journal of Qualitative Theory of Differential Equations, 2012, No. 49, pp. 1-14, ISSN: 1417-3875.
  19. Johnny Henderson, Rodica Luca, On a system of second-order multi-point boundary value problems, Applied Mathematics Letters, 2012, 25, 2089-2094, ISSN: 0893-9659.
  20. Johnny Henderson, Rodica Luca, Positive solutions for a system of second-order multi-point discrete boundary value problems, Journal of Difference Equations and Applications, 2012, 18 (9), 1575-1592, ISSN: 1023-6198.
  21. Rodica Luca, Existence of positive solutions for a second-order m+1-point discrete boundary value problem, Journal of Difference Equations and Applications, 2012, 18 (5), 865-877, ISSN: 1023-6198.
  22. Johnny Henderson, Rodica Luca, Existence and multiplicity for positive solutions of a multi-point boundary value problem, Applied Mathematics and Computation, 2012, 218 (21), 10572-10585, ISSN: 0096-3003.
  23. Rodica Luca, Positive solutions for a higher-order m-point boundary value problem, Mediterranean Journal of Mathematics,2012, 9(2), 381-394, ISSN: 1660-5446.
  24. Rodica Luca, On a higher-order m-pointboundary value problem, Fixed Point Theory, 2012, 13 (1), 137-145, ISSN:1583-5022.
  25. Johnny Henderson, Rodica Luca, Positive solutions for a system of second-order multi-point boundary value problems, Applied Mathematics and Computation, 2012, 218 (10), 6083-6094,ISSN: 0096-3003.


Profile Details

https://sites.google.com/site/rodicalucatudorache/home


Last updated: 2014-10-27